# SDR TWAA9711708

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - REPAIRED CRACKED AREA AT STATION 1191 STRINGER 3A LEFT AT AFT END STRINGER T/E CLIP UPPER SIDE OF STRINGER AT LAST RIVIT.  (M)
